Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: The verdict is in Sebastian

Posted by Racer on April 3, 2007, at 20:01:48

In reply to The verdict is in, posted by Sebastian on April 3, 2007, at 17:55:50

>
> Also I think I'm getting some flu like symptoms, my throght, nose and gums. This can't be good and I think its abilify.

Or, maybe you're just getting a cold? Could happen, you know. Coincidence...

Seriously -- sometimes there's a correlation in time that makes two unrelated events seem related. Like, trying a new medication just at the same time as getting a cold.

Hope you feel better soon, no matter what's causing it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:746601
URL: http://www.dr-bob.org/babble/20070402/msgs/746653.html